# SDR AWXA200501045

- Difficulty date: August 26, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6948948501
- Condition: Corroded
- Location: Bs 351.2-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED GALVANIC CORROSION IN THE E&E COMPARTMENT AT STRINGER 28R FROM BS 351.2 TO BS 360.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-03-1A1 FIG 101.  MAINTENANCE REMOVED STRINGER 28R IAW BOEING 737-300 SRM 51-40-02-06.  RECEIVED AND DRILLED NEW STRINGER IAW BOEING 737-300 SRM 51-40-05-06 FIG 2 & 3.  INSTALLED REPAIR PARTS AT STRINGER 28R BETWEEN BS 351.2 AND BS 352 IAW BOEING 737-300 SRM 51-40-02-06.
